Normal view MARC view ISBD view

Большие уклонения в задаче различия считающих процессов с детерминироваными компенсаторами.

by Василенко О.А.
[ Книги ]
Additional authors: Василенко -- О.А.
Item type: Книги
Tags from this library: No tags from this library for this title. Log in to add tags.
    average rating: 0.0 (0 votes)
Holdings: 519.21 519.21 BOOK

Журнальна стаття. Доповіді Нац. академії України.-1998.-№8.-С.13-17.

There are no comments for this item.

Log in to your account to post a comment.

Powered by Koha

//